# SDR ABXA9600451

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 9754028501
- Condition: Gouged
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED STATION 340, LONGERON 31R, LONGERON 24R-25R, LONGERON 27R FUSELAGE SKIN, STATION 180 LONGEON 25R C1 DOOR AFT BOTTOM CUTOUT HAS GOUGE.  REPAIRED FUSELAGE SKIN AT STATION 340, LONGERON 31R, LONGERON 24R-25R, LONGERON 27R AND STATION 180, LONGERON 25R IAW ABX REA D853-12441MR.
